<< Previous Issue Communications of the Korean Mathematical Society (Vol. 20, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 1—193
Order-congruences on $S$-posets
Xiang-Yun Xie, Xiaoping Shi
MSC numbers : 20M30, 06F05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 1—14
A note on null designs of dual polar spaces
Soojin Cho
MSC numbers : 52B05, 05B99, 05D99, 06A07
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 15—21
On $(\alpha, \beta)$-skew-commuting and $(\alpha, \beta)$-skew-centralizing maps in rings with left identity
Yong-Soo Jung, Ick-Soon Chang
MSC numbers : 16U80, 16W20
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 23—34
Corestriction map on Brauer subgroups
Eunmi Choi
MSC numbers : 16H05, 20C25
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 35—49
Bound for 2-exponents of primitive extremal ministrong digraphs
Sang Gu Lee, Jeong Mo Yang
MSC numbers : 05C20, 05C50
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 51—62
Weighted composition operators from bergman spaces into weighted bloch spaces
Songxiao Li
MSC numbers : Primary 47B35; Secondary 30H05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 63—70
Ishikawa Iterative Sequence with Errors for $\varphi$-Strongly Accretive Operators
Yongjin Li
MSC numbers : 47H17, 47H10
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 71—78
K-theory of $C^*$-algebras of locally trivial continuous fields
Takahiro Sudo
MSC numbers : Primary 46L05, 46L80
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 79—92
On the Stability of the generalized $G$-type functional equations
Gwang Hui Kim
MSC numbers : 39B52, 39B72, 39B82
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 93—106
A picture of Kleinian modular group
Hong Chan Kim
MSC numbers : 52C45
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 107—116
Connectedness in intuitionistic fuzzy topological spaces
Yong Chan Kim, S. E. Abbas
MSC numbers : 54A40, 54D05, 03E72
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 117—134
The closed property of set of solutions for stochastic differential inclusions
Yong Sik Yun
MSC numbers : 60D05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 135—144
Robust test based on nonlinear regression Quantile estimators
Seung Hoe Choi, Kyung Joong Kim, Myung Sook Lee
MSC numbers : 62J02, 62G05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 145—159
Almost sure convergence for linear process generated by asymptotically linear negative quadrant dependence processes
Guang-hui Cai
MSC numbers : Primary 60F05, 60G10; Secondary 60F15
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 161—168
On Preece's identity and other contiguous results
Junesang Choi, Arjun K. Rathie, Bharti Bhojak
MSC numbers : Primary 33C65; Secondary 33C60, 33C70, 33C05
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 169—178
A hybrid method for higher-order nonlinear diffusion equations
Junseok Kim, Jeanman Sur
MSC numbers : 76A20, 65M55
Commun. Korean Math. Soc. 2005 Vol. 20, No. 1, 179—193

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd